# SDR CA051202006

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,350 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 05011874
- Condition: Chafed
- Location: Fuel Dist
- Part time: 9,394 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PIPE BETWEEN STAINER AND UNION WORN ALMOST THROUGH BY NOSE STEERING ROD.  PART REPLACED WITH CLEARANCE TO ROD.
